×

A propos de l’article ”sur la cohomologie réelle des groupes de Lie simples réels”. (French) Zbl 0398.22016


MSC:

22E15 General properties and structure of real Lie groups
55N99 Homology and cohomology theories in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] J.-L. DUPONT , Simplicial de Rham Cohomology and Characteristic Classes of Flat Bundles (Topology, t. 15, 1976 , p. 233-245). MR 54 #1243 | Zbl 0331.55012 · Zbl 0331.55012
[2] A. GUICHARDET et D. WIGNER , Sur la cohomologie réelle des groupes de Lie simples réels . (Ann. scient. Éc. Norm. Sup., 4e série, t. 11, 1978 , p. 277). Numdam | MR 80g:22023a | Zbl 0398.22015 · Zbl 0398.22015
[3] H. SHULMAN and D. TISCHLER , Leaf Invariants for Foliations and the Van Est Isomorphism (J. Diff. Geometry, t. 11, 1976 , p. 535-546). MR 56 #9549 | Zbl 0361.57022 · Zbl 0361.57022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.